MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM VITAMIN B12 (VB12); RADIOASSAY, VITAMIN B12

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM VITAMIN B12 (VB12); RADIOASSAY, VITAMIN B12
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports discordant elevated vitamin b12 (vb12) patient results using reagent lot 300 on atellica im analyzer # (b)(6).The discordance was identified after a quality control moving average violation (>2sd deviation) was observed and patient samples were retested on different atellica im analyzers.No calibration issues were identified.There is no report of physicians questioning the results.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with this event.
 
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer reports discordant elevated vitamin b12 (vb12) patient results using reagent lot 300 on atellica im analyzer # (b)(6).The discordance was identified after a quality control moving average violation (>2sd deviation) was observed and patient samples were retested on different atellica im analyzers.No calibration issues were identified.There is no report of physicians questioning results.There is no allegation of patient harm, changes in treatment, or delays of diagnosis in association with this event.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
 
Additional Manufacturer Narrative
Siemens filed mdr 1219913-2025-00161 initial report on 22-aug-2025.Siemens completed investigation for an outside the united states (ous) customer report of discordant elevated vitamin b12 (vb12) patient results using reagent lot 300 on atellica im analyzer # ih02379.Calibration records were reviewed and were found to be valid.However, an increase in relative light units (rlus) was observed during the 06 august calibration, which introduced a negative bias in both quality control (qc) and patient results.Multiple combinations of primary and ancillary reagent packs were in use concurrently during patient and qc testing.This complexity limited the ability to isolate specific reagent interactions and assess qc performance effectively.Qc results during this period were inconsistent and, at times, fell below acceptable thresholds based on the customer's historical qc data.A recalibration performed on 07 august 2025 resulted in acceptable qc performance, and no further anomalies were reported with the vb12 assay thereafter.No corrective maintenance was performed on the analyzer during the relevant timeframe, and no system flags or errors were recorded.Return of the original patient samples for further analysis was deemed unnecessary, as the discordant results were not reproducible upon retesting.Based on the available data, the cause of the discordant results could not be determined.The customer is operational, and the reported issue was resolved by routine retesting / troubleshooting.In section h6 of this report, the investigation finding and conclusion codes were updated based on the investigation results.

Brand Name
ATELLICA IM VITAMIN B12 (VB12)
Common Device Name
RADIOASSAY, VITAMIN B12
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key22874209
Report Number1219913-2025-00161
Device Sequence Number21425481
Product Code CDD
UDI-Device Identifier00630414600284
UDI-Public(01)00630414600284(10)20350300(17)260227
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K993571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2026
Device Model NumberN/A
Device Catalogue Number10995715
Device Lot Number20350300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown